# SDR HALA20230905187

- Difficulty date: September 2, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N205HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08092
- Aircraft time: 14,988 hours, 3,251 cycles
- Engine: Iae PW1133GAJM
- Engine time: 11,182 hours, 2,413 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 1 FIRE LOOP A FAULT INTERMTTENT DURING FLIGHT. FOUND CHAFFED WIRES (GREEN/WHITE) ON ENG #1 LOOP "A" HARNESS FIN 4165KS. REMOVED AND REPLACED LOOP "A" HARNESS 4165KS PER AMM 26-12-61. OPS CHECK AND SECURITY CHECK BOTH GOOD. CLOSED #1 ENGINE COWLS. SECURITY CHECK GOOD.
